Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Jack polynomials and the coinvariant ring of $ G(r,p,n)$


Author: Stephen Griffeth
Journal: Proc. Amer. Math. Soc. 137 (2009), 1621-1629
MSC (2000): Primary 05E10
DOI: https://doi.org/10.1090/S0002-9939-08-09697-4
Published electronically: December 11, 2008
MathSciNet review: 2470820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the coinvariant ring of the complex reflection group $ G(r,p,n)$ as a module for the corresponding rational Cherednik algebra $ \mathbb{H}$ and its generalized graded affine Hecke subalgebra $ \mathcal{H}$. We construct a basis consisting of non-symmetric Jack polynomials and, using this basis, decompose the coinvariant ring into irreducible modules for $ \mathcal{H}$. The basis consists of certain non-symmetric Jack polynomials whose leading terms are the ``descent monomials'' for $ G(r,p,n)$ recently studied by Adin, Brenti, and Roichman as well as Bagno and Biagoli. The irreducible $ \mathcal{H}$-submodules of the coinvariant ring are their ``colored descent representations''.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05E10

Retrieve articles in all journals with MSC (2000): 05E10


Additional Information

Stephen Griffeth
Affiliation: Department of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
Email: griffeth@math.umn.edu

DOI: https://doi.org/10.1090/S0002-9939-08-09697-4
Received by editor(s): May 30, 2008
Received by editor(s) in revised form: July 13, 2008
Published electronically: December 11, 2008
Communicated by: Jim Haglund
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.